# SDR CALA2018012900381

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 78,003 hours, 19,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DENTS ON AFT CARGO RT FRAME UPPER FLANGE AT STA 1340 STR 26R. RG5 AFT CARGO FRAME UPPER FLANGE DENT AT STA 1340 STR 26R, FOUND TO BE OUT OF LIMITS L= 1.1, W= 1.1, D= .020. IAW B757-200 SRM 53-00 -07 FIG 101. CUT OUT DAMAGE AND ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-07 REPAIR 5. REPEAT INSP ZONE 1 AT 50,000 F/C USING HFEC AND INTERVAL 12,000 F/C PER TABLE 2 PAGE 210.
